# SDR CALA2009122800764

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 46,655 hours, 10,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER FRONT FLANGE UNDER SIDE HAS HEAVY CORROSION AT STA 1681, LBL 48.  REPAIRED DAMAGED FLOORBEAM STA 1681 LBL 48 REF ECRA 5310-05066.
